# SDR ABXA20160208020

- Difficulty date: February 8, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 64,504 hours, 47,479 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 676 AFT STRINGER 24L, UPPER HAT FLANGE CRACKED, APPROX 5".  REPAIR IAW NEA 53100137-201 STEP 27 B B 2 & ENGINEERING.  COMPLETED M-289, REPAIRED 524L IAW SRM 53-00-03 & NEA5310037-201 STEP 27B. CRACKED LENGTH 4.75", PN 143T3001-32, PART NAME STRINGER 24L, SN MSM.  SN, FS LOCATION FROM 676 TO 681, STRINGER LOCATION FROM 24L TO 24L.  ACFT WAS GNDED.
